Open Access
Translator Disclaimer
2003 VALUE DISTRIBUTION FOR $ p$-ADIC HYPERSURFACES
Ha Huy Khoai, Vu Hoai An
Taiwanese J. Math. 7(1): 51-67 (2003). DOI: 10.11650/twjm/1500407516

Abstract

The purpose of this paper is to give a p-adic version of value distribution theory for hypersurfaces.

Citation

Download Citation

Ha Huy Khoai. Vu Hoai An. "VALUE DISTRIBUTION FOR $ p$-ADIC HYPERSURFACES." Taiwanese J. Math. 7 (1) 51 - 67, 2003. https://doi.org/10.11650/twjm/1500407516

Information

Published: 2003
First available in Project Euclid: 18 July 2017

zbMATH: 1090.32008
MathSciNet: MR1961038
Digital Object Identifier: 10.11650/twjm/1500407516

Subjects:
Primary: 11G, 30D35

Rights: Copyright © 2003 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.7 • No. 1 • 2003
Back to Top